# SDR R61A201501300091

- Difficulty date: January 30, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AFT PASSENGER EMERGENCY SLIDE LOWER MOUNTING HARDWARE IS CORRODED.  MX R & R AFT PASSENGER EMERGENCY SLIDE LOWER MOUNTING HARD WARE IAW AMM 20-10-01, PN NAS6604D12, BOLT.
